# SDR ASAA2024050249401

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 28,154 hours, 9,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 147A61011
- Condition: Missing
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT INFORMED THAT THE L2 DOOR ONLY OPENS ABOUT 4". GROUNDED - YES. (RESOLVED ON W/O: 1998255 TASKCARD: N/R-00003 ) INITIATED MIG 2C 40-0039235 ASA 05/03/2024 PER FRIM TASK 52-10 TASK 812 FOUND L2 AFT ENTRY DOOR BUMPERS MISSING ON LOWER SNUBBER/HINGE ARM. STARTED AFT ENTRY DOOR BUMPER INSTALLATION AND ENDED ON STEPS (5)(D)(4)(A) REF AMM 52-13-51-400-802. STEP (5)(D)(5) CALLS OUT FOR A 24 HOUR CURE TIME. ADHESIVE APPLIED AT 10;50 AM ASA 14371 5/3/24 PER EA 900ER-52-EA-26991 DOOR OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. SEAMC NOTIFIED.
